# SDR USAA2013070300012

- Difficulty date: July 3, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 42,851 hours, 15,685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: FE240004
- Part serial: 3416
- Condition: Leaking
- Location: L2 Door
- Part time: 42,851 hours, 15,685 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - L2 DOOR DAMPER DOES NOT HOLD PRESSURE. REPLACED DIAPHRAM SEAL OF DAMPER IAW AMM 52-10-00-610-001.
